# SDR 2006FA0000433

- Difficulty date: April 14, 2006
- Submitted: May 5, 2006
- Operation: General aviation
- Aircraft: N518MW
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844105
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 78475005
- Condition: Cracked
- Location: Rt Wing Sta49.25
- Part time: 1,301 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED RIB IAW SB 1161 AND FOUND RIB CRACKED.  THE SAME RIB HAS BEEN FOUND CRACKED IN THE SAME LOCATION ON SIX OTHER WINGS.  ALL OTHER WINGS HAD EXCESS OF 6000 HRS REPAIRED AND APPEARED TO HAVE BEEN INSTALLED CROOKED. THE ASSEMBLY PROCESS HAD THIS PART INSTALLED UNDER AN INITIAL LOAD LEADING TO PART CRACKING PREMATURELY.  (K)
